# SDR DALA2023051203774

- Difficulty date: May 5, 2023
- Submitted: May 12, 2023
- Operation: Air carrier
- Aircraft: N122DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50041
- Aircraft time: 8,357 hours, 3,872 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ERA 608598-14AD SECTION I ISSUED FOR CORROSION ON RH WING SLAT TRACKS 1,2,4-11. FOLLOW ON ACTION IS REQUIRED. ACCOMPLISH ER/A 608598-14AD SECTION II EVERY 850FH FOLLOWING THE ACCOMPLISHMENT OF SECTION I. ACCOMPLISH SECTION III WITHIN 8500FH FOLLOWING THE ACCOMPLISHMENT OF SECTION I. ASSOCIATED AA 5742-01028 ADDED FOR AC 8122 ASSOCIATED ER/A 14-608598 ADDED FOR AC 8122. ACCOMPLISHED ERA 608598 -14AD REV O SECTION 1. (LP# 2753119)
